# SDR QXEA0100110

- Difficulty date: January 31, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME JOINT SPLICE ANGLE AT STATION X136.80 AT STRINGER 15A RIGHT HAND IS CRACKED.  REPAIRED IAW DHC-8 RD 8-53-576.
